Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 4, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Jun 10, 2010, 12:02 AM CDT for Cherokee County, Gregg County, Smith County, Texas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2010, 12:02 AM CDT (05:02 UTC)
- Expired
- Jun 10, 2010, 6:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, TX, Gregg County, TX, Smith County, TX
The radar
The Shreveport radar (KSHV), 124 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 5:00 AM CDT | FLASH FLOOD | 1 W Tyler, TX | WATER FLOODED A HOME ON PIONEER ROAD OR ON SMITH COUNTY ROAD 1156. THE WATER WAS NEARLY 2 FEET HIGH. |
| Jun 10, 5:00 AM CDT | FLASH FLOOD | Jacksonville, TX | EXCESSIVE HEAVY RAINFALL RESULTED IN THE CLOSURES OF COUNTY ROAD 4807, 4910 NEAR THE MIXON COMMUNITY AND 4703. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 298 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 5.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 154 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
605
WGUS54 KSHV 100502
FFWSHV
TXC073-183-423-101100-
/O.NEW.KSHV.FF.W.0004.100610T0502Z-100610T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1202 AM CDT THU JUN 10 2010
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHEROKEE COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...RUSK...JACKSONVILLE...
GREGG COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...WHITE OAK...LONGVIEW...KILGORE...
GLADEWATER...
SMITH COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...WHITEHOUSE...TYLER...
* UNTIL 600 AM CDT THURSDAY
* AT 1152 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM THUNDERSTORMS THAT CONTINUED TO DEVELOP
OVER PARTS OF NORTHEAST TEXAS FROM NEAR JACKSONVILLE NORTHEAST TO
TYLER...AND LONGVIEW TEXAS. THE STORMS WERE MOVING TO THE NORTHEAST
AROUND 25 MPH AND WILL CONTINUE TO FORM AND SPREAD OVER THE SAME
GENERAL LOCATIONS. RAINFALL AMOUNTS OF 3 TO OVER 4 INCHES WILL BE
POSSIBLE WITH ISOLATED HIGHER AMOUNTS TO NEAR 5 INCHES BEFORE THE
RAINS END.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TROUP...
REESE...PONTA...MOUNT SELMAN...MIXON...LIBERTY CITY...CLARKSVILLE
CITY...BULLARD AND ARP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3238 9548 3256 9522 3255 9502 3252 9500
3266 9471 3243 9470 3240 9466 3240 9457
3237 9458 3236 9500 3182 9499 3159 9493
3160 9527 3168 9529 3173 9536 3185 9545
3193 9544 3199 9546 3205 9543 3211 9547
$$
06What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 7:49 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Jun 9, 7:49 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
749 PM CDT WED JUN 9 2010
.DISCUSSION...
UPPER-LOW ACROSS EAST-CENTRAL TEXAS CONTINUES TO GENERATE SHOWERS
AND THUNDERSTORMS WEST OF THE SABINE RIVER. THIS CONVECTION IS
FORECAST TO CONTINUE THROUGH THE OVERNIGHT HOURS ALLOWING FOR
ENHANCED RAINFALL ACROSS MUCH OF EAST TEXAS. ACCORDINGLY...FLASH
FLOOD WATCH IS IN EFFECT THROUGH TOMORROW NIGHT AS MULTIPLE ROUNDS
OF THUNDERSTORMS ARE FORECAST TO DEVELOP ON THE EAST SIDE OF THE
LOW.
OTHERWISE...FORECAST PACKAGE HAS BEEN UPDATED TO REMOVE MENTION OF TORNADO
WATCH 287.
&&
.AVIATION...
ONE AREA OF SHOWERS AND THUNDERSTORMS THAT SPREAD NORTHEAST AROUND
UPPER LOW OVER PARTS OF CENTRAL AND EAST TEXAS...WAS MOVING
TO THE FAR EASTERN SECTIONS OF THE FORECAST AREA INCLUDING SOUTH
CENTRAL ARKANSAS AND NORTH CENTRAL LOUISIANA. THIS AREA WILL BE OUT
OF THE REGION BY THE NEXT TERMINAL FORECAST PACKAGE. HOWEVER THE
NEXT ROUND OF RAIN AND ISOLATED THUNDERSTORMS WILL BE SPREADING OVER
THE WESTERN SECTIONS OF THE FOUR STATE REGION AROUND AND AFTER
10/06Z TO 10/12Z...WHICH WILL AFFECT KTYR...KGGG...KLFK...KSHV...
AND KTXK TERMINAL SITES. BETWEEN 10/12Z TO 10/18Z THE RAIN AND
THUNDERSTORMS WILL BE SPREADING ACROSS REMAINING TERMINAL SITES OF
KELD AND KMLU. EXPECT TO SEE PERIODS OF VFR MIXED WITH MVFR...
CIGS MAY BE REDUCED AT TIMES DUE TO RA OR TS PASSING OVER A SITE.
SOME LOCATIONS PRIMARILY OVER EAST TEXAS MAY ALSO SEE STRATUS
DEVELOP DURING THE OVERNIGHT HOURS...WHICH COULD BRING IFR
CONDITIONS DURING THE EARLY MORNING HOURS. THIS WILL SLOWLY LIFT
AFTER SUNRISE. CIGS SHOULD REMAIN AROUND 3 KFT TO 5 KFT OR SLIGHTLY
HIGHER WITH LOWERING IN AND NEAR SHOWERS AND THUNDERSTORMS. WINDS
ARE EXPECTED TO REMAIN OUT OF THE SOUTH TO SOUTHEAST. WIND SPEEDS
SHOULD BE BETWEEN 8-12 KTS FOR MOST OF THE AREA...EXCEPT FOR EAST
SITES INCLUDING ELD/MLU...WHERE WINDS WILL BE SLIGHTLY LIGHTER. /06/
&&
.PREV DISCUSSION... /ISSUED 424 PM CDT WED JUN 9 2010/
DISCUSSION...
VERY BUSY DAY TODAY...AS CONVECTION HAS BEEN WIDESPREAD GIVEN THE FACT
THAT THE STORMS BEGAN TO DEVELOP SEVERAL COLD POOLS AND WERE ABLE TO
ACCELERATE ENE/REGENERATE IN A VERY UNSTABLE AIR MASS IN PLACE ACROSS
N LA/SW AR. IN FACT...THE 20Z LAPS ANALYSIS INDICATES SFC BASED CAPES
OF 3000-4000 J/KG IN PLACE ACROSS MUCH OF N LA/SCNTRL AR...AND THUS
HAVE EXTENDED TOR WATCH #287 THROUGH 00Z FOR MUCH OF NCNTRL LA...WHILE
ALSO ADDING SABINE AND SAN AUGUSTINE COUNTIES IN ERN TX. WHILE THE TOR
THREAT REMAINS LOW...AS THE LOW LEVEL 0-1KM INFLOW HAS WEAKENED...DMG
WINDS WILL REMAIN POSSIBLE AS MULTIPLE CELL MERGERS CONTINUE...AND
POSSIBLY ACCELERATE E IN THE STRONGLY UNSTABLE AIR MASS THROUGH EARLY
EVENING. HOWEVER...AM EXPECTED THE CONVECTION TO WANE WITH THE SETTING
SUN...WITH THE LOSS OF HEATING/DIMINISHED INSTABILITY.
MAIN CONCERN IN THE SHORT TERM IS THE POTENTIAL HEAVY RAIN/FLASH FLOOD
THREAT...ESPECIALLY FOR PORTIONS OF E TX AHEAD OF THE CNTRL TX CLOSED
LOW. THE GFS HAS HANDLED THIS SYSTEM WELL IN RECENT DAYS...AND REMAINS
CONSISTENT WITH ITS EARLIER 06Z RUN...WITH THE ECMWF QUITE
SIMILAR...BUT STILL JUST A LITTLE FARTHER W WITH THE LOW AS IT DRIFTS
NNE INTO ECNTRL TX THROUGH THURSDAY. THUS HAVE FOLLOWED THESE
SOLUTIONS CLOSELY WITH THIS FORECAST...AS THE NAM HAS BEEN OUT TO
LUNCH THE LAST FEW DAYS. ALREADY SEEING ADDITIONAL CONVECTION W OF
ATT ALONG THE BASE OF THE LOW ITSELF...WITH OTHER CONVECTION
REDEVELOPING FARTHER NE ALONG A COUPLE OF MCV/S LOCATED NE OF CLL
/NEAR PSN/...AND ALSO N OF GGG. DESPITE THE AIR MASS BECOMING
STABILIZED IN WAKE OF THE EARLIER CONVECTION...A 30KT SSWRLY INFLOW
JET WILL CONTINUE TO FEED LOW LEVEL MOISTURE INTO THE CENTERS OF
CIRCULATION...WITH THE LEFTOVER MESOSCALE BOUNDARIES LIKELY FOCUSING
ADDITIONAL CONVERGENCE IN VC OF THE LOW. GIVEN THE VERY DEEP/WARM LYR
EVIDENT OF THE 12Z KSHV/KLCH RAOBS...WITH THE WARM LYR NEAR 4KM DEEP
ABOVE THE LCL...PW/S IN EXCESS OF 2"...AND MINIMAL DEEP LYR
SHEAR...CONVECTION WILL BE SLOW MOVING AND EFFICIENT RAIN
PRODUCERS...CAPABLE OF PRODUCING A BROAD AREA OF HEAVY RAINFALL E OF
THE LOW. HAVE ISSUED A FLASH FLOOD WATCH THROUGH 12Z FRIDAY FOR ALL OF
E TX/PORTIONS OF NW LA/SE OK/MUCH OF SW AR...AS MUCH OF THESE AREAS
HAVE ALREADY SEEN 1-2" OF RAIN TODAY...AND ADDITIONAL HEAVY/TRAINING
RAINFALL WILL QUICKLY RUNOFF AND COUPLE PRODUCE FLOODING. BELIEVE THAT
WIDESPREAD 2-4" OF RAIN IS A GOOD BET ACROSS MUCH OF THE WATCH
AREA...WITH ISOLATED 6-8" A DISTINCT POSSIBILITY OVER PORTIONS OF NE
TX...AS THE LOW WOBBLES NNE LATE TONIGHT/THURSDAY. THIS IS BASED ON
EARLIER STORM TOTALS ACROSS CNTRL TX NEAR/JUST W OF NEW
BRANFELS...WHERE 5-10+ INCHES OF RAIN FELL EARLIER THIS MORNING.
THE LOW SHOULD BEGIN TO DRIFT NNE THURSDAY EVENING...THUS TAPERING THE
HEAVY RAINFALL THREAT FROM SW TO NE...WITH PORTIONS OF THE WATCH AREA
LIKELY BEING DROPPED AS EARLY AS THURSDAY EVENING. AFTERWARDS...THE SE
U.S. UPPER RIDGE WILL BEGIN TO RETROGRADE W INTO THE LOWER MS VALLEY
THIS WEEKEND...RESULTING IN WARMING TEMPS AND ONLY ISOLATED AFTERNOON
CONVECTION. HAVE TRENDED TEMPS SLIGHTLY ABOVE MOS GIVEN THE STRENGTH
OF THE RIDGE...ALTHOUGH THE GFS WANTS TO BREAK THE RIDGE DOWN SOONER
BY THE MONDAY/TUESDAY TIMEFRAME AND ACTUALLY PUSH A WEAK FRONT S INTO
THE AREA. THE ECMWF IS MUCH STRONGER/DRIER WITH THE RIDGE FOR MUCH OF NEXT
WEEK...BUT WILL MAINTAIN CONSISTENCY IN THE EXTENDED FROM THE EARLIER
FORECAST AND MAINTAIN SLIGHT CHANCE POPS EACH AFTERNOON.
PRELIMS TO FOLLOW BELOW...
15
AVIATION...
SCATTERED TO WIDESPREAD SHRA AND TSRA WILL CONTINUE ACROSS MUCH OF
THE FOUR STATE REGION THIS AFTERNOON AS AN UPPER LEVEL LOW CONTINUES
TO MOVE NORTHEAST ACROSS EAST CENTRAL TEXAS. AN INTENSE LINE OF
STORMS IS MOVING NORTHEAST ACROSS THE FOUR STATE REGION THIS
AFTERNOON. THIS HAS MOVED THROUGH LOCATIONS IN EAST TEXAS...WHICH
LEAVES LIGHT TO MODERATE RAIN OVER EAST TEXAS SITES THROUGH THE NEXT
FEW HOURS. THE REMAINING SITES MAY SEE SHRA AND TSRA...WHICH COULD
BRING PERIODS OF REDUCED VSBYS AND CIGS TO NEAR IFR FLIGHT
CATEGORIES. THIS ACTIVITY WILL CONTINUE INTO THE EARLY EVENING
HOURS. ACTIVITY WILL DECREASE SOMEWHAT DURING THE EVENING AND
OVERNIGHT HOURS. HOWEVER...ISO TO POSSIBLY SCT SHRA WILL BE POSSIBLE
THROUGH THE NIGHT AS THE UPPER LEVEL LOW CONTINUES TO MOVE
NORTHEAST. THIS WILL PRIMARILY BE OVER WESTERN SITES INCLUDING
TYR/GGG/TXK/LFK. THIS UPPER LOW WILL AGAIN BRING MORE SHRA AND TSRA
ACTIVITY THURSDAY. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 86 74 94 76 / 60 80 50 20 10
MLU 74 90 74 95 75 / 50 50 40 20 10
DEQ 72 83 71 91 74 / 60 70 50 20 10
TXK 73 84 72 93 75 / 60 80 50 20 10
ELD 72 88 72 94 74 / 50 70 50 20 10
TYR 72 86 74 94 76 / 80 70 40 20 10
GGG 72 84 74 94 75 / 80 80 40 20 10
LFK 73 87 75 94 76 / 80 80 30 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>072.
LA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: LAZ001>003-010-011-017.
OK...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: OKZ077.
TX...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
05/06/Hazardous weather outlook, Jun 9, 10:47 AM CDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1047 AM CDT WED JUN 9 2010 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-101100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1047 AM CDT WED JUN 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL LOW PRESSURE SYSTEM OVER CENTRAL TEXAS WILL GRADUALLY DRIFT NORTH INTO NORTHEAST TEXAS THROUGH THURSDAY MORNING...WHICH WILL SEND AREAS OF SHOWERS AND THUNDERSTORMS NORTH NORTHEAST INTO MUCH OF NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA...AS WELL AS PORTIONS OF SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA TODAY AND TONIGHT. GIVEN THE STRONG INSTABILITY AND LOW LEVEL SHEAR IN PLACE...NEAR A SURFACE BOUNDARY THAT WILL CONTINUE TO LIFT NORTH TOWARDS THE RED RIVER THROUGH THIS EVENING...AN ISOLATED SEVERE WEATHER THREAT WILL EXIST...WITH DAMAGING WINDS AND ISOLATED BRIEF TORNADOES POSSIBLE. HOWEVER...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE THE PRIMARY THREATS...AS THESE THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE REPEATEDLY OVER THE SAME AREAS OF EAST TEXAS THIS AFTERNOON...AND POSSIBLY INTO SOUTHEAST OKLAHOMA AND THE WESTERN SECTIONS OF SOUTHWEST ARKANSAS TONIGHT. RAINFALL AMOUNTS OF ONE TO THREE INCHES WILL LIKELY FALL OVER MUCH OF EAST TEXAS THIS AFTERNOON AND TONIGHT...WITH ISOLATED AMOUNTS OF UP TO FIVE INCHES POSSIBLE. GIVEN THE CURRENT MODERATE TO SEVERE DROUGHT CONDITIONS IN PLACE...ANY EXCESSIVE HEAVY RAINFALL WILL QUICKLY RUNOFF AND CREATE FLASH FLOODING. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON FARTHER EAST ACROSS NORTHCENTRAL LOUISIANA AND SOUTHCENTRAL ARKANSAS...WELL EAST OF THE UPPER LOW. GIVEN THE EXPECTED WARMER TEMPERATURES...GREATER INSTABILITY...AND VERY MOIST AIR MASS IN PLACE...ISOLATED STRONG STORMS WILL BE POSSIBLE. WIND GUSTS TO 45 MPH...BRIEF HEAVY RAINFALL...AND CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY THREATS...WITH THESE SHOWERS AND THUNDERSTORMS DIMINISHING THIS EVENING WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE UPPER LOW IS EXPECTED TO DRIFT SLOWLY NORTH NORTHEAST INTO NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS THURSDAY...WITH THE HEAVIER RAINFALL AXIS SHIFTING NORTH INTO THESE AREAS DURING THE DAY. FLASH FLOODING WILL AGAIN BE THE PRIMARY THREAT...AS VERY HEAVY RAINFALL REDEVELOPS ON THE EAST SIDE OF THE LOW...AND TRAINS OVER THE SAME AREAS THROUGH MUCH OF THE DAY. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES WILL BE POSSIBLE THURSDAY ACROSS NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND POSSIBLY PORTIONS OF SOUTHWEST ARKANSAS...BEFORE THE HEAVY RAIN THREAT DIMINISHES FROM SOUTHWEST TO NORTHEAST THURSDAY NIGHT AS THE UPPER LOW BEGINS TO LIFT NORTHEAST OUT OF THE REGION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM RADIO OPERATORS...WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT...ESPECIALLY OVER EAST TEXAS. 15
In the hours before
Local storm report, Jun 9, 7:07 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
707 PM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 2 SSW SWARTZ 32.54N 92.00W
06/09/2010 M2.66 INCH OUACHITA LA TRAINED SPOTTER
MEASURED 2.66 INCHES FELL FROM 515PM TO 600PM.
&&
LKEYSThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 6:38 AM CDT | Flash Flood Warning | SHV | Cherokee, Smith | 4 hr |
| Jun 10, 9:37 AM CDT | Flash Flood Warning | SHV | Cherokee, Gregg, Rusk, Upshur, Wood | 6 hr |
| Jun 10, 10:03 AM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 14 days |
| Jun 10, 10:27 AM CDT | Flash Flood Warning | SHV | Cherokee, Smith | 6 hr |
| Jun 10, 2:40 PM CDT | Areal Flood Advisory | SHV | Camp, Cass, Morris, Titus | 3 hr |
| Jun 10, 3:28 PM CDT | Flash Flood Warning | SHV | Gregg, Upshur, Wood | 4 hr |
| Jun 10, 3:57 PM CDT | Flash Flood Warning | SHV | Cherokee, Smith | 4 hr |
| Jun 10, 4:01 PM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 59 min |
| Jun 10, 4:07 PM CDT | Flash Flood Warning | SHV | Camp, Franklin, Titus | 4 hr |
| Jun 10, 5:35 PM CDT | Tornado Warning | SHV | Camp, Morris, Titus | 25 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.